# SDR IXXA090052O

- Difficulty date: September 18, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 91,761 hours, 38,263 cycles
- Engine: Ge CFM562C
- Engine time: 48,889 hours, 15,176 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, SHUT DOWN NR 2 ENGINE DUE TO POWER LOSS AND VIBRATION. CREW LANDED WITHOUT FUTHER INCIDENT.  MAINTENANCE REPLACED NR 2 ENGINE. OPERATIONAL CHECK GOOD IAW ATI ERH 70.01. AIRCRAFT WAS RETURNED TO SERVICE.
